# SDR 07FDEA03617

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53973277210
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIR DOUBLER ON FUSELAGE SKIN BULK CARGO DOOR CUTOUT AT FRAME 69, STRG 43-45.  DOUBLER MATERIAL NOT CONFORM TO RAS/DAHAM/12953/2000 ISSUE B AND SOGERMA CARD 6007 (B24279).  DOUBLER REPLACED IAW RAS/DAHAM/12953/2000 ISSUE B AND SOGERMA DR B24279 NR 6007.
